# SDR N6WA20191107302

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 35,491 hours, 24,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L EMERG EXIT DOOR CAUTION MSG. AS PER TELECOM WITH MXC , DEFERRED LH EMERG DOOR INDICATION ON OCN 70063614 PER MEL 52-70-03 CAT C
